# SDR V0XD20191125001

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FS 280.00 TO FS 329.00 HAS SIGNS OF CORROSION,CORRECTIVE ACTION: REMOVED RH FLOOR SILL AT FS 280.00 TO 319.00 IAW CRJ700 SRM 51-42-06, 51-21-06, AND 51-42-00.
